MAUDE Adverse Event Report: RESPIRONICS, INC. PHÖNIX 3I A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHÖNIX 3I A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number HL564S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
A phönix 3i a-flex device was returned to a service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient injury or harm.No medical intervention was required for the patient.During the evaluation of the device, the service center visually inspected the device and found evidence of visible foam particles.The device was scrapped.
 
Additional Manufacturer Narrative
Philips respironics had previously reported on this phönix 3i a-flex, sys one, 60 srs device, but we are not the legal manufacturer of this device.We are the distributor.Philips respironics will notify h&l (lowenstein medical) since they hold the rights to the ce mark and the reporting responsibility decisions.

Brand Name
PHÖNIX 3I A-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19488555
Report Number2518422-2024-34596
Device Sequence Number8538139
Product Code BZD
UDI-Device Identifier00606959030732
UDI-Public00606959030732
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHL564S
Device Catalogue NumberHL564S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown